Journal of the Mathematical Society of Japan

A limit theorem for sums of random number of i.i.d. random variables and its application to occupation times of Markov chains

Yuji KASAHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 2 (1985), 197-205.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395616

Digital Object Identifier
doi:10.2969/jmsj/03720197

Mathematical Reviews number (MathSciNet)
MR0780659

Zentralblatt MATH identifier
0568.60039

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)

Citation

KASAHARA, Yuji. A limit theorem for sums of random number of i.i.d. random variables and its application to occupation times of Markov chains. J. Math. Soc. Japan 37 (1985), no. 2, 197--205. doi:10.2969/jmsj/03720197. https://projecteuclid.org/euclid.jmsj/1230395616


Export citation